# SDR CA080407002

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472011
- Condition: Misinstalled
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN OPERATOR FOUND THAT DURING INSTALLATION OF MOD SUM 4-125401, FINDING THE NEW HARNESSES PN.47201-1 THREE OUT OF SIX HARNESSES PULLED FROM STOCK WERE MISS WIRED.  ON CONNECTOR 3261-P32 PINS A-B AND D-E WERE WIRED REVERSED.  HARNESSES APPROPRIATELY REPAIRED IAW MANUFACTURER PROVIDED DATA AND RETURNED TO STOCK.  TO ADDRESS THIS ISSUE, SERVICE LETTER DH8-SL-32-014A ADVISING OF POSSIBLE MANUFACTURING FAULTS WAS RAISED.
